# SDR CA970109013

- Difficulty date: January 6, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Airbus A320-211
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Condition: Cracked
- Location: First Officer
- Component: STA320241
- Stage of operation: CR
- Nature of condition: B, J
- Precautionary procedure: A, B

## Discrepancy

(CAN) AT CRUISE FIRST OFFICERS WINDSHIELD CRACKED, ALTITUDE REDUCED AS PER FCOM. THERE WAS LOSS OF HEAT TO RIGHT WINDSHIELD, OUTER PANE ARCING NOTED, CB PULLED. WINDSHIELD REPLACED.
